MAUDE Adverse Event Report: DEPUY MITEK LLC US LUPINE LOOP PLUS ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US LUPINE LOOP PLUS ANCHOR W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 210708
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: according to the information provided, it was reported that the patient indication is right knee medial collateral ligament injury.During the surgery of ligament repair,opened the packing(before use), noted the body of anchor was deformed.Opened the 2nd one, still face with this issue.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.The second device was returned and evaluated.The visual inspection revealed that the anchor was bent near the mid-body, confirming this complaint.The anchor remained intact on the distal end of the inserter and the suture was intact within the handle at the proximal end of the inserter as intended.Our results indicate that this batch of product was processed without any incident related to the reported problem, and therefore there is no internally assignable cause for the reported problem.The storage conditions of these devices are unknown, and it is possible that they were exposed to high temperatures probably during transportation/ storage/ trunk stock resulting in the anchors to bend.This product should be stored in a cool dry place (below 80°f or 26°c), away from moisture and direct heat per ifu-108805.There was no information provided regarding this condition.A manufacturing record evaluation was performed for the finished device lot number:6l43169, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in china that during a ligament repair procedure on (b)(6) 2020 for the right knee medial collateral ligament injury, it was observed that the body of the lupine loop plus anchor w/oc device was deformed upon opening its package.During in-house engineering evaluation, it was determined that the device was bent in the middle section.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.

Brand Name
LUPINE LOOP PLUS ANCHOR W/OC
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11171601
Report Number1221934-2021-00105
Device Sequence Number11454579
Product Code MAI
UDI-Device Identifier10886705001064
UDI-Public10886705001064
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number210708
Device Catalogue Number210708
Device Lot Number6L43169
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR